# SDR DALA13065570921

- Difficulty date: December 3, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 65,255 hours, 49,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTS AT ROWS 11-20 WERE INOPERATIVE.  MAINTENANCE REPLACED BATTERIES.  OPS CHECKED GOOD.
